MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD VERSAPORT PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD VERSAPORT PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 179078PF
Medical Device Problem Codes Detachment Of Device Component (1104); Packaging Problem (3007)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a laparoscopic procedure, the gas inlet of the device was cracked/broken.The rubber part which is under the cover is leaving from its place in the case while using 5 mm tool.A new device was used in order to complete the case.No patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, per additional information received during a laparoscopic bariatric procedure, the gas inlet of the device was cracked/broken.The lens disengaged.
 
Additional Manufacturer Narrative
Post market vigilance (pmv) received one device opened by the account with the appropriate packaging in undamaged condition.The visual inspection of the returned product noted that the obturator was received inserted into the cannula.The insufflation port was cracked.The flip top seal was disengaged.The trocar, cannula, circular seal and envelope seal appeared intact.Pmv performed functional testing; the device failed an air leak test.Prolonged insertion of the obturator into the cannula can cause the envelope seal to become stretched.Forwarded to engineering for further investigation of the device and disengaged seal.If information is provided in the future, a supplemental report will be issued.

Brand Name
VERSAPORT PLUS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6816937
Report Number9612501-2017-06011
Device Sequence Number131695
Product Code GCJ
UDI-Device Identifier10884521082687
UDI-Public10884521082687
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K062326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number179078PF
Device Catalogue Number179078PF
Device Lot NumberJ6M1969X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2017
Initial Date Received by Manufacturer 07/25/2017
Supplement Date Received by Manufacturer08/14/2017
11/03/2017
Initial Report FDA Received Date08/24/2017
Supplement Report FDA Received Date09/13/2017
11/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1